# SDR DALA2016073105664

- Difficulty date: July 31, 2016
- Submitted: July 31, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1205-1234
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER PRODUCTION DOUBLER BETWEEN BS 1222 - 1234 AND BS 1205 - 1216,  LONGERONS 25 - 26L.   THE DOUBLER WAS REPLACED IAW SRM 53-34-0 FIG 3 AND 51-10-1 FIG G.36 (SHEET 6).
